# SDR ASAA2019041548977

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,792 hours, 7,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 4052
- Condition: Failed
- Location: Bleed Crossover
- Part time: 74,339 hours, 32,079 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CROSSOVER TEST OF THE #1 ENGINE DUCT PRESSURE AT 30% AT 40# N1, LOW BY 10%. GROUNDED - YES. REMOVED AND REPLACED PRSOV REF B737-900 AMM 36-11-04, LEAK AND OPS CHECK GOOD.
